# SDR UALA2013031201462

- Difficulty date: March 12, 2012
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 45,934 hours, 9,793 cycles
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62773326
- Part serial: 540
- Condition: No Test
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 DOOR SLIDE FAILED OPERATIONAL TEST.   REPLACED SLIDE ASSY IAW MM 25-66-01.
